The $k$-tuple jumping champions among consecutive primes

Tom 156 / 2012

Shaoji Feng, Xiaosheng Wu Acta Arithmetica 156 (2012), 325-339 MSC: Primary 11N05; Secondary 11P32, 11N36. DOI: 10.4064/aa156-4-2

Autorzy

  • Shaoji FengAcademy of Mathematics
    and Systems Science
    Chinese Academy of Sciences
    Beijing 100190, P.R. China
    e-mail
  • Xiaosheng WuSchool of Mathematical Sciences
    University of Science and Technology of China
    Hefei 230026, P.R. China
    and
    Academy of Mathematics and Systems Science
    Chinese Academy of Sciences
    Beijing 100190, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek